If you need an accessible version of this item please contact JSTOR User Support

An Application of Poincare's Recurrence Theorem to Academic Administration

Kenneth R. Meyer
The American Mathematical Monthly
Vol. 88, No. 1 (Jan., 1981), pp. 32-33
DOI: 10.2307/2320708
Stable URL: http://www.jstor.org/stable/2320708
Page Count: 2
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
32
    32
  • Thumbnail: Page 
33
    33